# SDR UIEA2014060900227

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 829 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT FAIRING SUPPORT FRAME LT ATTACH ANGLE FOUND CRACKED.  NR 1 PYLON AFT FAIRING SUPPORT FRAME LT ATTACH ANGLE REPLACED & INSTALLED IAW SRM 51-10-02.
